# SDR 95ZZZX4056

- Difficulty date: June 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832CA
- Make and model: Beech 1900D
- Aircraft serial: UE22
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt Tray
- Part number: 4523050
- Condition: Broken
- Location: Aft Fuselage
- Part time: 2,765 hours
- Component: Artex, 1104
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE AND ELT BATTERY TIME CHANGE, ELT MOUNTING TRAY WAS DISCOVERED BROKEN.  REMOVED AND REPLACED MOUNTING TRAY AND BATTERY PACK.
